IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2809

Title: Resonances of two-dimensional Schrödinger operators with strong magnetic fields
Authors: Tuan Duong, Anh
Keywords: Schrödinger Operator
Strong Magnetic Field
Resonances
Resonance Width
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 4, (2012), 539p-574p
Abstract: The purpose of this paper is to study the Schrödinger operator P(B,w) = (Dx-By^2+Dy^2+w^2x^2+V(x,y),(x,y) О R^2, with the magnetic field B large enough and the constant w № 0 is fixed and proportional to the strength of the electric field. Under certain assumptions on the potential V, we prove the existence of resonances near Landau levels as B®Ґ. Moreover, we show that the width of resonances is of size O(B^-Ґ).
Description: 2010 Mathematics Subject Classification: 81Q20 (35P25, 81V10).
URI: http://hdl.handle.net/10525/2809
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 4

Files in This Item:

File Description SizeFormat
full_text_will_be_available_later.txt1 BTextView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License